View Full Version : Leg twitching and more
04-13-2010, 08:36 PM
Saw the rheumy today and my joint swelling is better on my left side but not on my right. I have quite a bit of pain in my right shoulder , arm and hand. I have been on plaquenil and voltaren for one month. On my left side I have been noticing an almost "electrical" feeling going down the length of my leg then my whole leg will twitch. Anyone ever have this?
04-14-2010, 03:19 AM
Twitching sounds more like a neuro disorder than lupus. I've been told.... that my parkinson's symptoms are separate from the lupus. my twitching goes from my necks and shoulders down my arms and my legs. It usually ends up in the palms of my hands or soles of my feet. that horrible feeling. Sometimes its electrical, sometimes it's downright weird; I haven't come up with a good descriptive word for it yet. I see my neuro tomorrow and plan to go into detail about twitching. I've made notes and hope he takes me seriously.
Don't know how helpful this is. Twitching and tremors aka muscle spasms are usually neuro related. You should go ask ask for a neurological exam.
Really to try walking 5 K on Saturday; for my daughter and my family
04-14-2010, 09:48 AM
Nonna and Sherry,
Before you see your neuro, read the report that I just posted from the conference. The neurological symptoms CAN be related to our AI diseases - an expert said so!
I've been checked for both MS and Parkinson's. When they turned out negative, the neuros have been scratching their heads. I think that the lady doc from Connecticut that I met is smarter than all of them.
04-14-2010, 10:17 AM
Like I said the docs told me.... Obviously they don't agree with each other.
04-15-2010, 05:57 AM
Where is it posted at Marla?
04-15-2010, 03:06 PM
Hey all, just got back from the neuro... He believes that the increase in number and severity of mt twitches/tremors are a side effect of the prednezone. I don't remember reading that. Anyone? Sherry please post your thoughts on this also. I need thoughts about this
Sherry do you take prednizone??
04-16-2010, 02:02 AM
I am not sure if twitching is a result of prednisone. I just added Prednisone ( a short term dose) to my meds yesterday for inflammation and pain in my right arm. I have been wondering if it is a form of neuropathy causing it. I did it before I started the Plaquenil so i know that didnt cause it.
04-16-2010, 10:55 AM
let me know if the twitches come more frequently and/or more intense. I can compare; I had them before the pred and they have been more frequent and more intense in the last 2 months.
04-16-2010, 12:25 PM
I will keep you posted!